MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.128S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5¿0.Date of implant/explant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with the trochanteric fixation nail advanced (tfna) nail, helical blade, and two (2) locking screws on unknown date.On another unknown date, it was revealed the tfna nail broke where it interfaces with the helical blade.Patient was returned to surgery on unknown date and revised to a total hip construct.Concomitant devices reported: tfna helical blade 85mm (04.038.285s, lot number unknown, quantity 1), 5.0mm locking screw with t25 stardrive 40mm (04.005.530s, lot number unknown, quantity 1), 5.0mm locking screw with t25 stardrive 64mm (04.005.554, lot number unknown, quantity 1).This report is for one (1) 11mm 125 degree tfna nail 380mm.This is report 1 of 1 for (b)(4).

Brand Name
11MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7781255
Report Number2939274-2018-53317
Device Sequence Number2336665
Product Code HSB
UDI-Device Identifier10886982096425
UDI-Public(01)10886982096425
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.128S
Device Catalogue Number04.037.128S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/14/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient Weight79